# SDR YENA201711110919

- Difficulty date: November 11, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 2020
- Aircraft time: 59,536 hours, 20,972 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 56
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE AFT CARGO STRINGER 43L, 8 INCHES AFT OF FRAME 56.   REPAIRED THE STRINGER IAW SRM 53-00-13-300-001, 51-73-11,  51-74-00, 51-21-11, 51,42-11, 53-00-17, 53-00-13-300-010, AND GMM5-169.
